Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonsingular sections to Euclidean bundles


Author: Kenneth C. Millett
Journal: Trans. Amer. Math. Soc. 144 (1969), 127-143
MSC: Primary 57.30
MathSciNet review: 0253356
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0253356-4
Article copyright: © Copyright 1969 American Mathematical Society